# SDR UIEA2018040400557

- Difficulty date: March 27, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,471 hours, 15,947 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Jumper
- Part number: BACJ40AD459
- Condition: Deteriorated
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED NR 2 PYLON PRSOV JUMPER WIRE.   REPLACED THE JUMPER WIRE IAW AMM 20-10-21-964-001, REV 122, AND SWPM 20-20-00 AND 20-20-10, REV 66,  CHECKED NORMAL.
